# SDR AALA202512319503

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N313VA
- Make and model: Boeing 737823
- Aircraft serial: 68111
- Aircraft time: 135 hours, 53 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Activation Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT-HAND AFT #4 FLIGHT ATTENDANT FLASHLIGHT NOT TESTING. REPLACED FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-64-00.
